I had taken lithium with no adverse effects but stopped after time. Later I was seperately prescribed pravastatin to lower cholesterol and thereafter I went back on a lithium regimen for depression. About a week later (taking both drugs) I developed blotches on my chest, back and arm on the right side. Can the 2 drugs cause this adverse reaction?
That one you have to speak to a doctor about and should as soon as possible. Make sure your doctor and psychiatrist are both aware of what medications you are being prescribed. Then they can look it up on a physician's only database and let you know what to do from there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.